# SDR CALA0100408

- Difficulty date: April 21, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N16806
- Make and model: Doug DC-9-82
- Aircraft serial: 49260
- Aircraft time: 48,173 hours, 28,035 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR AFT LOWER CENTER INNER BRACKET IS CRACKED (1 INCH).  REMOVED BRACKET.  FABRICATED AND INSTALLED NEW BRACKET PER SRM 51-30-5, 51-10-4 AND 51-10-3.
